# SDR WVER2019021026

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: CN6240103001
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 37,398 hours, 29,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DAMAGED SCREW HOLES ON RT ENGINE UPPER THRUST REVERSER HINGE BEAM ASSEMBLY.
